Skip to Content

Campral - I have been on it for 1 week,i itch all over does this go away?

Responses (2)

kaismama 12 Jan 2015

It may. You can take an antihistamine like Benadryl or one of the new ones like zyrtec. That will help with the itching.

lizzybiff 12 Jan 2015

i will try, thank you so much for you're advice :)

Stephen Treloar 12 Jan 2015

I used Campral some years ago to help with my alcoholism. I experienced no itching but it sent me hypomanic. I haven't checked the side effects but clearly itchiness is unpleasant. I'll have a look at the product insert or check here later.

Stephen Treloar 12 Jan 2015

Pruritis (itchiness) was reported as a side effect in 3% of the people taking in clinical trials: https://www.drugs.com/pro/campral.html

lizzybiff 12 Jan 2015

hi stephen,thank you for you're reply too,i'll check later,:)

lizzybiff 12 Jan 2015

hi stephen,i'm one of the unlucky ones then,not only am i tired and want too sleep all the time, when i'm awake all i do is itch,lol what we put up with not to drink,thanks so much for taking the time to help,i appreciate that very much :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Going off Campral?

Posted 12 Apr 2010 1 answer

Dont want to stop but cut down, will campral help ?

Posted 3 Jan 2013 3 answers

Campral to cut down drinking?

Posted 5 Apr 2016 3 answers